HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A Liouville theorem for the planer Navier-Stokes equations with the no-slip boundary condition and its application to a geometric regularity criterion

Files in This Item:
pre1043.pdf165.46 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84187

Title: A Liouville theorem for the planer Navier-Stokes equations with the no-slip boundary condition and its application to a geometric regularity criterion
Authors: GIGA, YOSHIKAZU Browse this author
Hsu, Pen-Yuan Browse this author
Maekawa, Yasunori Browse this author
Issue Date: 28-Oct-2013
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1043
Start Page: 1
End Page: 28
Abstract: We establish a Liouville type result for a backward global solution to the Navier- Stokes equations in the half plane with the no-slip boundary condition. No assump- tions on spatial decay for the vorticity nor the velocity eld are imposed. We study the vorticity equations instead of the original Navier-Stokes equations. As an appli- cation, we extend the geometric regularity criterion for the Navier-Stokes equations in the three-dimensional half space under the no-slip boundary condition.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69847
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University